On the number of closed walks in vertex-transitive graphs

Emerging


5
Citations
18
Refs
2006
Year
Search Works
Work Details
  • DOI 10.1016/j.disc.2005.09.039
  • OpenAlex ID W2011663612
  • Type Article
  • Language EN
  • Published 07 Sep 2006
  • Volume 307 (3-5)
  • Pages 484–493
  • Source Discrete Mathematics
  • Publisher Elsevier BV
  • Countries 2
  • Institutions 3
  • Added 10 Oct 2025
  • Updated 16 Oct 2026
MENU
0

On the number of closed walks in vertex-transitive graphs

Article 2006 EN Bronze

5

Citations

18

References

3

Authors

0.00

FWCI

Citations by Year
Last 3 years
Topics
Keywords
Authors & Affiliations
3 authors
#AuthorInstitutionsORCID
1 Robert Jajcay Indiana State University (US)
2 Aleksander Malnič University of Ljubljana (SI) Institute of Mathematics, Phys… (SI)
3 Dragan Marušič University of Ljubljana (SI) Institute of Mathematics, Phys… (SI)

Data: OpenAlex